# SDR REXA2012102100981

- Difficulty date: October 21, 2012
- Submitted: October 23, 2012
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 13,271 hours, 8,555 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/A REPORTS AFT FLASHLIGHT NOT WORKING.  DEFERRED AFT FLASHLIGHT IAW MEL 25-61-4A DM# ENTERED INTO MM02 MXC.  REMOVED AND REPLACED FLASHLIGHT BATTERY PACK, OPS CHECKS GOOD.  PLACARD REMOVED MM02 CLEARED MXC NOTIFIED.
